# SDR CA040504001

- Difficulty date: April 30, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Snias AS332L
- Aircraft time: 14,977 hours
- Engine: Tmeca MAKILA1A
- System (JASC): 6720 · Tail Rotor Control System
- Part: Adjuster
- Part number: 332A27233006
- Condition: Cracked
- Location: Pedal
- Component: T/R Pedal
- Component part number: 332A27233006
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT REPORTED PEDAL ADJUSTER JAMMED, AFTER INSPECTION THE SUPPORT WAS FOUND TO BE CRACKED.  AIRCRAFT IS IN NORWAY FOR A G-CHECK INSPECTION AND WAS ALSO CHECKED FOR THIS PROBLEM , AND WAS FOUND TO ALSO HAVE A CRACK IN THE SAME AREA.  FLEET INSPECTION OF THE AIRCRAFT AT BASE RESULTED IN NO DEFECTS FOUND.
